# SDR SIMA20130926005

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 7,949 hours, 4,910 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, E

## Discrepancy

CREW REPORTED DURING DEPARTURE,   BETWEEN 80KTS AND V1.,  ACFT FELT SLIGHT YAW MOVEMENT TO THE SIDES. AT THE SAME TIME THE F/O CALLED FOR AN ABORT DUE TO LT ENGINE POWER LOSS. CREW INITIATED ABORT PROCEDURES.  COMPLETED ENGINE SHUTDOWN PROCEDURES.  INFORMED OF SPARKS FROM NR 1 ENGINE DURING TAKEOFF. F/A REPORTED A LOUD BANG, POSSIBLY TWO DURING TAKEOFF ROLL.  ACFT REMOVED FROM SERVICE. COMPLIED WITH 002-05-900-013. HIGH ENERGY STOP/RTO DAMAGE GENERAL VISUAL INSPECTION. NO DEFECTS. THE ACFT WAS RETURNED TO SERVICE.
